# SDR SWAA2022032812354

- Difficulty date: December 23, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY BS500D RBL-24 TO LBL-24 WL155 FLOOR TO BULKHEAD SUPPORT UPPER SURFACE IS CORRODED AT FASTENER HOLES. REJECTION: WRONG FASTENERS USED TO INSTALL SUPPORT. DRAWING SPECIFIES BAC R15BA*D RIVET. THERE ARE SCREWS INSTALLED. / INSTALLED SUPPORT AT FCB BS 500D RBL-24 TO LBL 24 WL 155 IAW SRM 51-40-02 & DWG 143A7902 REV. E 59191U 06JAN20
